Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 104, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Nov 20, 2025, 12:12 AM CST for Kerr County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2025, 12:12 AM CST (06:12 UTC)
- Expired
- Nov 20, 2025, 3:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2053 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.7
The text
As transmitted.
851
WGUS54 KEWX 200612
FFWEWX
TXC265-200915-
/O.NEW.KEWX.FF.W.0104.251120T0612Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1212 AM CST Thu Nov 20 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Kerr County in south central Texas...
* Until 315 AM CST.
* At 1212 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Hunt, Kerr Wildlife Management Area and Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
2995 9939 2993 9943 2991 9957 2992 9962
2993 9963 2995 9967 2996 9967 3000 9965
3004 9961 3007 9958 3015 9950 3019 9950
3021 9949 3024 9945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP3 follow-up statements
320
WGUS74 KEWX 200708
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
108 AM CST Thu Nov 20 2025
TXC265-200915-
/O.CON.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
108 AM CST Thu Nov 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CST EARLY THIS
MORNING FOR NORTHWESTERN KERR COUNTY...
At 108 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 3.5 inches of rain have fallen.
Additional rainfall amounts up to 1.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
The main impacts will on the north fork of the Guadalupe.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Hunt, Kerr Wildlife Management Area and Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
2995 9939 2993 9943 2991 9957 2992 9962
2993 9963 2995 9967 2996 9967 3000 9965
3004 9961 3007 9958 3015 9950 3019 9950
3021 9949 3024 9945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP641
WGUS74 KEWX 200744
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
144 AM CST Thu Nov 20 2025
TXC265-200915-
/O.CON.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
144 AM CST Thu Nov 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CST EARLY THIS
MORNING FOR NORTHWESTERN KERR COUNTY...
At 144 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 3.5 inches of rain have fallen.
Additional rainfall amounts up to 0.25 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
The heaviest rains were on the North Fork of the Guadalupe River and
Johnson Creek basins.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Hunt, Kerr Wildlife Management Area and Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
2995 9939 2993 9943 2991 9957 2992 9962
2993 9963 2995 9967 2996 9967 3000 9965
3004 9961 3007 9958 3015 9950 3019 9950
3021 9949 3024 9945
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP689
WGUS74 KEWX 200919
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
319 AM CST Thu Nov 20 2025
TXC265-200929-
/O.EXP.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
319 AM CST Thu Nov 20 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN KERR COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures as there may
be some small rises on the North Fork of the Guadalupe River, Honey
Creek, and Johnson Creek due to earlier heavy rains up to 4 inches.
A Flood Watch remains in effect until 600 AM CST Friday for a
portion of south central Texas.
&&
LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
2995 9939 2993 9943 2991 9957 2992 9962
2993 9963 2995 9967 2996 9967 3000 9965
3004 9961 3007 9958 3015 9950 3019 9950
3021 9949 3024 9945
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 19, 5:53 PM CST, 6 hours 19 minutes earlier. Its key messages:
- Flood Watch has been expanded to include Maverick County. The Watch remains in effect for the Southern Edwards Plateau, Hill Country, and I-35 Corridor from Wednesday night until Friday morning due to the potential for heavy rain and localized flooding.
- Some strong to isolated severe storms also possible Wednesday evening through Thursday morning, mainly west of the I-35 corridor
- Another round of heavy rain is possible Sunday night into Monday. There is higher uncertainty for this round. However, models suggest the Southern Edwards Plateau, Hill Country, and I-35 Corridor to be impacted the most.
Area forecast discussion, Nov 19, 5:53 PM CST, 6 hours 19 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 553 PM CST Wed Nov 19 2025 ...New AVIATION... .KEY MESSAGES... - Flood Watch has been expanded to include Maverick County. The Watch remains in effect for the Southern Edwards Plateau, Hill Country, and I-35 Corridor from Wednesday night until Friday morning due to the potential for heavy rain and localized flooding. - Some strong to isolated severe storms also possible Wednesday evening through Thursday morning, mainly west of the I-35 corridor - Another round of heavy rain is possible Sunday night into Monday. There is higher uncertainty for this round. However, models suggest the Southern Edwards Plateau, Hill Country, and I-35 Corridor to be impacted the most. && .SHORT TERM... (Tonight through Thursday night) Issued at 1218 PM CST Wed Nov 19 2025 The focus in the short term will still be centered on rain chances across south central Texas as an upper level storm system and Pacific cold front approach from the west. Current observations from early this afternoon show plenty of low-level moisture in place with dewpoints in the mid 60s to lower 70s across most of the region. In addition, the 12Z sounding from Del Rio showed a precipitable water value of 1.3". The above mentioned upper level storm system can be seen on water vapor imagery from southern California southward into the Baja peninsula. An associated upper jet is also noted across northern Mexico into the Panhandle of Texas. As the upper system continues to slowly move eastward tonight, we will continue to see an increase in moisture with a southerly LLJ of 20-30kt. Moisture levels look to peak over the Rio Grande plains, southern Edwards Plateau and western Hill Country. If model forecasts are correct, we will likely see precipitable water values of near 1.75" early tomorrow morning, which would be a daily maximum at Del Rio. As a series of upper level disturbances move in from the west, we will see an uptick in convection by mid to late evening out west near the Rio Grande. Several rounds of showers and storms, with locally heavy rainfall a definite concern, will develop near the Rio Grande, then move northeastward into the southern Edwards Plateau. The latest hi-res models show multiple rounds of showers and storms possible overnight into Thursday morning across the western Hill Country and southern Edwards Plateau region. We have opted to include Maverick County in the Flood Watch as at least a few of the hi-res members show heavy rain signals over the northern portion of the county, mainly near and north of Eagle Pass. We have also opted to increase the higher end amounts into the 6 to 8 inch range based on incoming models. In collaboration with WPC and surrounding offices, a Moderate Risk (level 3 of 4) for locally heavy rainfall has been introduced across portions of the western Hill Country and southern Edwards Plateau for tonight into Thursday. While the main concern will be heavy rainfall, a few strong to severe storms will be possible as well, mainly west of the I-35 corridor. Farther east into the I-35 corridor, we still expect to see some showers and a few storms tonight, with a much better chance for rainfall expected during the daytime hours and into the evening on Thursday. This will be due to the axis of higher moisture shifting eastward as the upper trough axis approaches. Some weak forcing along the surface cold front will also aid in boosting rain chances. While rainfall amounts should be lower along the I-35 corridor than what we anticipate farther west, at least a few of the models are showing some local 1-2" amounts possible. && .LONG TERM... (Friday through next Wednesday) Issued at 1218 PM CST Wed Nov 19 2025 Rain chances on Friday continue to decrease from west to east during the day as the upper level trough axis continues to shift northeast of the region. The weak Pac front will also bring some drier air to areas generally west of I-35, with low-level moisture in place elsewhere. We will be left in southwesterly flow aloft and with sufficient moisture, we will keep some low rain chances in the forecast mainly along and east of I-35 on Friday into early Saturday. A deep upper low continues to remain anchored over southern California into the Baja region of Mexico as we head into the early portion of the weekend, with this system expected to slide eastward as the weekend progresses. Low-level moisture will quickly surge back to the northwest by early Sunday, setting the stage for another good chance for rainfall across south central Texas. WPC has already introduced a level 1 to 2 of 4 risk for heavy rainfall over south central Texas. The current outlook places the higher risk along the I-35 corridor from Austin northward. We will monitor the forecast carefully as any heavy rains combined with moist soils will likely lead to quicker runoff and an increased threat for flooding. Drier conditions are anticipated on Tuesday and Wednesday of next week. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Wed Nov 19 2025 Quite the messy forecast over the next couple of forecast periods, so prepare for pretty much anything except VFR ceilings through Thursday and Friday. An upper level storm system is expected to bring rain and thunderstorms across the area and especially for KDRT where TSRAs and -SHRAs become the prevailing by 01Z tonight. With these showers and thunderstorms expect very poor flying conditions with MVFR cigs giving way to IFR and even possibly LIFR cigs under any of the heavier thunderstorms through the period. Have introduced several TEMPOs to depict the heaviest and highest confidence of thunderstorms which are 06Z to 09Z and again 09Z to 12Z. For I-35 TAF sites expect mainly MVFR cigs to develop quickly overnight by 04Z/05Z and continuing through the majority of the forecast package. Have introduced TEMPOs for tomorrow afternoon for all 3 sites. Otherwise have kept -SHRAs as the prevailing as it could rain anytime over any of the sites starting by 10Z. Have kept TAFS condensed to avoid confusion and will continue to amend as needed as more TEMPOS will likely need to be added beyond the current period by 03Z. && .CLIMATE... Issued at 1218 PM CST Wed Nov 19 2025 Record Rainfall Thursday 11/20 AUS 1.24"/2009 ATT 1.63"/2009 SAT 1.15"/2009 DRT 0.20"/1984 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 81 65 81 / 40 70 80 50 Austin Bergstrom Intl Airport 69 82 65 80 / 40 70 80 60 New Braunfels Muni Airport 69 82 65 81 / 40 70 70 50 Burnet Muni Airport 67 75 61 77 / 70 90 90 40 Del Rio Intl Airport 67 77 61 80 / 90 90 40 10 Georgetown Muni Airport 69 80 64 79 / 60 80 90 50 Hondo Muni Airport 67 80 63 80 / 60 80 70 40 San Marcos Muni Airport 69 83 65 81 / 30 70 80 60 La Grange - Fayette Regional 69 84 67 82 / 20 50 70 70 San Antonio Intl Airport 70 81 68 80 / 40 80 70 50 Stinson Muni Airport 71 83 68 82 / 30 70 70 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch from midnight CST tonight through late Thursday night for TXZ171>173-183>192-202>206-217. && SHORT TERM...Platt LONG TERM....Platt AVIATION...CJM
In the hours before
Special weather statement, Nov 19, 10:07 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1007 PM CST Wed Nov 19 2025
TXZ184-200445-
Edwards TX-
1007 PM CST Wed Nov 19 2025
...A strong thunderstorm will impact portions of northeastern Edwards
County through 1045 PM CST...
At 1007 PM CST, Doppler radar was tracking a strong thunderstorm over
Rocksprings, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocksprings, Us-377 Near The Kimble-
Edwards County Line, and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3029 9976 2988 10020 2995 10036 3029 10030
TIME...MOT...LOC 0407Z 214DEG 32KT 3003 10019
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Nov 19, 10:44 PM CST, 1 hour 28 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1044 PM CST Wed Nov 19 2025 TXZ184-200515- Edwards TX- 1044 PM CST Wed Nov 19 2025 ...A strong thunderstorm will impact portions of northeastern Edwards County through 1115 PM CST... At 1044 PM CST, Doppler radar was tracking a strong thunderstorm 9 miles south of Telegraph, or 19 miles northeast of Rocksprings, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Us-377 Near The Kimble-Edwards County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3009 9993 3018 10012 3029 10010 3029 9976 TIME...MOT...LOC 0444Z 232DEG 28KT 3020 9996 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 10:07 PM CST | Special Weather Statement | EWX | Edwards | 38 min |
| Nov 19, 10:44 PM CST | Special Weather Statement | EWX | Kimble | 31 min |
| Nov 19, 10:51 PM CST | Severe Thunderstorm Warning | EWX | Edwards | 13 min |
| Nov 19, 11:32 PM CST | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Nov 20, 12:32 AM CST | Special Weather Statement | EWX | Kerr | 43 min |
| Nov 20, 12:39 AM CST | River Flood Warning | EWX | Kerr | 3 hr |
| Nov 20, 1:04 AM CST | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Nov 20, 1:11 AM CST | Special Weather Statement | EWX | Gillespie | 49 min |
| Nov 20, 5:38 AM CST | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Nov 20, 9:58 AM CST | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Nov 20, 11:47 AM CST | Flash Flood Warning | EWX | Edwards | 6 hr |
| Nov 20, 12:07 PM CST | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Nov 20, 12:55 PM CST | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Nov 20, 1:19 PM CST | Special Weather Statement | EWX | Kinney | 26 min |
| Nov 20, 1:49 PM CST | Areal Flood Advisory | EWX | Kinney, Val Verde | 3 hr |
| Nov 20, 1:57 PM CST | Special Weather Statement | EWX | Edwards | 48 min |
| Nov 20, 2:19 PM CST | Areal Flood Advisory | EWX | Edwards | 4 hr |
| Nov 20, 2:21 PM CST | Special Weather Statement | EWX | Real | 39 min |
| Nov 20, 2:45 PM CST | Severe Thunderstorm Warning | EWX | Maverick | 45 min |
| Nov 20, 3:08 PM CST | Areal Flood Advisory | EWX | Maverick | 114 min |
| Nov 20, 3:24 PM CST | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Nov 20, 3:43 PM CST | Severe Thunderstorm Warning | EWX | Burnet | 17 min |
| Nov 20, 5:16 PM CST | Special Weather Statement | EWX | Williamson | 14 min |
| Nov 20, 5:21 PM CST | Special Weather Statement | EWX | Kendall | 39 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.